MAUDE Adverse Event Report: HeartWare, Inc. HeartWare Ventricular Assist System - Pump; VENTRICULAR (ASSISST) BYPASS

HeartWare, Inc. HeartWare Ventricular Assist System - Pump; VENTRICULAR (ASSISST) BYPASS
Model Number 1103
Medical Device Problem Codes Battery Problem (2885); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2026
Type of Reportable Event Malfunction

Brand Name
HeartWare Ventricular Assist System - Pump
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50058436
Report Number3007042319-2026-01122
Device Sequence Number10705314
Product Code DSQ
UDI-Device Identifier00888707003261
UDI-Public(01)00888707003261(17)210430
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number1103
Device Catalogue Number1103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale